Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 81, NWS Indianapolis, IN

June 19, 2014Carroll County, Clinton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2014, 3:58 PM EDT for Carroll County, Clinton County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 3:58 PM EDT (19:58 UTC)
Expired
Jun 19, 2014, 4:30 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Carroll County, IN, Clinton County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WUUS53 KIND 191958
SVRIND
INC015-023-192030-
/O.NEW.KIND.SV.W.0081.140619T1958Z-140619T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
358 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
  NORTHERN CLINTON COUNTY IN CENTRAL INDIANA...

* UNTIL 430 PM EDT

* AT 357 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  DELPHI...AND MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ROSSVILLE AND MICHIGANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4043 8631 4039 8631 4039 8628 4038 8628
      4037 8626 4024 8635 4042 8670 4047 8670
TIME...MOT...LOC 1959Z 288DEG 8KT 4044 8663

HAIL...1.00IN
WIND...<50MPH

$$

LEE/DT
2 follow-up statements
258 
WWUS53 KIND 192012
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 PM EDT THU JUN 19 2014

INC015-023-192030-
/O.CON.KIND.SV.W.0081.000000T0000Z-140619T2030Z/
CARROLL IN-CLINTON IN-
412 PM EDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLINTON AND SOUTHWESTERN CARROLL COUNTIES UNTIL 430 PM EDT...

AT 411 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF FRANKFORT...AND MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MICHIGANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4043 8631 4039 8631 4039 8628 4038 8628
      4037 8626 4024 8635 4042 8670 4047 8670
TIME...MOT...LOC 2012Z 288DEG 8KT 4042 8660

HAIL...1.00IN
WIND...<50MPH

$$

LEE/MK
503 
WWUS53 KIND 192023
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 PM EDT THU JUN 19 2014

INC015-023-192033-
/O.EXP.KIND.SV.W.0081.000000T0000Z-140619T2030Z/
CARROLL IN-CLINTON IN-
423 PM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON AND 
SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 430 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4043 8631 4039 8631 4039 8628 4038 8628
      4037 8626 4024 8635 4042 8670 4047 8670
TIME...MOT...LOC 2023Z 288DEG 8KT 4041 8657

$$

LEE/MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:55 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 19, 3:55 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT THU JUN 19 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 314 PM EDT THU JUN 19 2014

FRONTAL BOUNDARY TO SETTLE SOUTH THIS EVENING AND SWEEP SOUTH OF
THE FORECAST AREA BY FRIDAY EVENING. THIS SHOULD BRING TEMPORARY
END TO SCATTERED STORMS FRIDAY NIGHT UNDER WEAK RIDGING. FLATTENED
UPPER LEVEL FLOW WITH MINOR SHORT WAVES MOVING THROUGH RETURN RAIN
THREAT BY SUNDAY THAT CONTINUES INTO MIDWEEK. SOMEWHAT LOWER
HEIGHTS INDICATE TEMPERATURES SLIGHTLY ABOVE NORMAL WITH HIGHS IN
THE 80S AND LOWS 65 TO 70.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 314 PM EDT THU JUN 19 2014

SURFACE BOUNDARY HAS BECOME ACTIVE AGAIN WITH CAPES TO 3000
FEEDING INTO THE SE PUSHING BOUNDARY. LIKE YESTERDAY STORMS WILL BE
MOST ACTIVE IN THE EARLY EVENING...WILL PRODUCE LOCALIZED
DOWNBURSTS AND SMALL HAIL. LOW TEMPERATURES APPEAR ON TRACK
DROPPING INTO THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /FRIDAY INTO SUNDAY/...

ISSUED AT 314 PM EDT THU JUN 19 2014

PROBLEMS TIE TO RAIN CHANCES IN MOST PERIODS. MODELS HAVE A
GENERAL AGREEMENT AND A BLEND WAS USED.

SHORT WAVE PUSHING SURFACE TROUGH EAST ACROSS INDIANA FRIDAY
SHOULD SPELL FOR A CLOUDIER DAY AND HIGHER POPS WITH SHOWERS AND
SCATTERED THUNDERSTORMS. SLIGHT TROUGHING ALOFT ALONG WITH SURFACE
CYCLONIC TURNING MAY YIELD A LINGER SHOWER OR TWO FRIDAY NIGHT.
DESPITE LOSS OF DEEP LAYERED MOISTURE. WEAK UPPER RIDGING SATURDAY
WITH NE SURFACE FLOW SHOULD MAKE FOR A DRY DAY THOUGH COULDNT
COMPLETELY RULE OUT SHOWER POSSIBILITIES FOR ALL AREAS GIVEN
SLIGHT TROUGHING AND VERY WEAK WAVE MOVING THROUGH THE FLOW INTO
OHIO. YET ANOTHER WEAK SHORT WAVE ROTATING THROUGH THE FLOW SOUTH
OF THE CANADIAN UPPER LOW WILL HEAD TOWARD GREAT LAKES SUNDAY AND
RETURNS A CHANCE OF SHOWERS ESPECIALLY UP THAT WAY BUT COULD
SWEEP INTO OUR COUNTIES AS WELL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 237 PM EDT THU JUN 19 2014

THE LONG TERM BEGINS WITH AN UPPER RIDGE OVER THE AREA MOVING OFF TO
THE EAST. AS IT DOES AN UPPER TROUGH OVER MANITOBA WILL MOVE
SOUTHEAST INTO THE GREAT LAKES THROUGH THE REMAINDER OF THE LONG
TERM. THIS WILL ALLOW FOR SHORTWAVES TO MOVE THROUGH THE MAIN TROUGH
AND CAUSE THUNDERSTORM CHANCES THROUGHOUT THE LONG TERM STARTING IN
THE NORTHWEST BY SUNDAY NIGHT AND OVERSPREADING THE AREA DURING THE
DAY MONDAY. THERE IS SOME INDICATION THAT BRIEF UPPER RIDGING COULD
DRY THINGS OUT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BUT MODELS
ARE NOT IN AGREEMENT ON THIS FEATURE AND THUS WILL JUST HAVE LOWER
POPS GOING DURING THAT TIME BUT NOT DRY. ONLY CHANGES TO ALLBLEND
WERE FOR COLLABORATION PURPOSES BUT GENERALLY WERE NOT BIG.
TEMPERATURES WILL DROP DURING THE PERIOD AS THE UPPER TROUGH GETS
CLOSER AND BRINGS IN SOME COOLER CANADIAN AIR.

&&

.AVIATION /DISCUSSION FOR 192100Z IND TAF UPDATE/...

ISSUED AT 355 PM EDT THU JUN 19 2014

TIMED OUTFLOW BOUNDARY TO THE AIRPORT FROM 21Z-22Z WITH WINDS
SHIFTING TO THE NORTHEAST AROUND 20 KNOTS AND GUSTING TO 30 KNOTS.
OTHERWISE...NO CHANGES...LEFT VCTS GOING.

PREVIOUS DISCUSSION FOLLOWS...

RADAR SHOWS DEVELOPMENT OCCURRING IN A LINE THAT GOES OVER KIND...SO
WILL INCLUDE TEMPO THUNDER THERE FOR THE FIRST COUPLE OF HOURS.
OTHERWISE HIGH UNCERTAINTY/LOW CONFIDENCE FORECAST IN STORE FOR THIS
ISSUANCE. WILL GO WITH PREVAILING VFR THROUGH MUCH OF THE PERIOD.
CHANCES FOR THUNDERSTORMS WILL INCREASE AT THE SITES THIS AFTERNOON
AS INSTABILITY INCREASES WITH AFTERNOON HEATING...BUT UPPER SINKING
MOTION WILL OPPOSE DEVELOPMENT. THUS UNCERTAIN AS TO EXTENT OF
CONVECTIVE DEVELOPMENT AND ANY TYPE OF PLACEMENT/TIMING. WITH THIS
IN MIND WILL GO WITH VCTS THROUGH THE AFTERNOON AT THE SITES AS
DEVELOPMENT COULD OCCUR AT ANY TIME BUT MAY NOT HAPPEN AT ANY
PARTICULAR SITE. FOR TONIGHT CONTINUED TO CARRY VCTS AT KLAF ALL
NIGHT SINCE IT WOULD BE CLOSEST TO DEALING WITH ANY CONVECTION THAT
COULD RIDE OVER THE RIDGE. COULD ALSO SEE SOME FOG THERE WITH IT
BEING NORTH OF THE FRONT AND HAVING LIGHT WINDS. GOING WITH VCTS
AGAIN TOMORROW STARTING AROUND 15Z WITH AN UPPER WAVE PROVIDING MORE
WIDESPREAD FORCING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TUCEK
NEAR TERM...TUCEK
SHORT TERM...TUCEK
LONG TERM....CP
AVIATION...CP/MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 3:46 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT THU JUN 19 2014

INZ021-028>031-035>049-051>057-060>065-067>072-202000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
346 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS WILL OCCUR.

HAZARDS: FLASH FLOODING...LIGHTNING...GUSTY WINDS...SMALL HAIL.

TIMING: THIS AFTERNOON AND TONIGHT.

DISCUSSION: SCATTERED THUNDERSTORMS WILL OCCUR INTO TONIGHT. SOME
THUNDERSTORMS MAY PRODUCE FLASH FLOODING FROM VERY HEAVY RAINFALL.
SOME THUNDERSTORMS WILL ALSO PRODUCE WIND GUSTS TO 60 MPH AND HAIL
TO MARBLE SIZE. THE FLASH FLOOD THREAT WILL LAST THROUGH THE
NIGHT. THE HAIL AND WIND THREAT WILL DIMINISH BY MIDNIGHT.
LIGHTNING IS A THREAT IN ALL THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY. SEVERE THUNDERSTORMS
ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY
THUNDERSTORM.

DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS
WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Local storm report, Jun 19, 11:31 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1131 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 ENE CARMEL            39.99N  86.04W
06/18/2014                   HAMILTON           IN   AMATEUR RADIO

            SEVERAL TREES AND NUMEROUS LIMBS DOWNED NEAR 131ST TO
            146TH AND HAZEL DELL TO RIVER ROAD.

&&

DRT
Special weather statement, Jun 19, 2:30 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 PM EDT THU JUN 19 2014

INZ041-042-049-191900-
DELAWARE-HENRY-RANDOLPH-
230 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES UNTIL 300 PM
EDT...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MUNCIE...MOVING SOUTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUMMIT LAKE STATE PARK...
  BLOUNTSVILLE...
  MOORELAND...
  LOSANTVILLE...
  MODOC...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8503 4000 8519 3991 8520 4006 8540
      4013 8533 4003 8500
TIME...MOT...LOC 1830Z 305DEG 12KT 4006 8531

LEE/DT
Special weather statement, Jun 19, 2:42 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT THU JUN 19 2014

INZ038-191915-
TIPTON-
242 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORM ADVISORY FOR TIPTON COUNTY UNTIL 315 PM EDT...

AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIPTON...OR 11 MILES SOUTH OF KOKOMO...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIPTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4033 8586 4022 8586 4022 8587 4022 8599
      4031 8617 4037 8614
TIME...MOT...LOC 1843Z 303DEG 9KT 4032 8605

LEE/DT
Local storm report, Jun 19, 3:00 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
06/19/2014  E50 MPH          TIPTON             IN   TRAINED SPOTTER

0258 PM     HAIL             TIPTON                  40.28N  86.04W
06/19/2014  E0.25 INCH       TIPTON             IN   TRAINED SPOTTER

&&

DRT
Local storm report, Jun 19, 3:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      LOSANTVILLE             40.02N  85.18W
06/19/2014                   RANDOLPH           IN   LAW ENFORCEMENT

            WATER ON US HIGHWAY 35 IN LOSANTVILLE...NEAR US HIGHWAY
            36. ONE LANE IS CURRENTLY CLOSED.

&&

LEE
Local storm report, Jun 19, 3:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
06/19/2014  E60 MPH          TIPTON             IN   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 50 TO 60 MPH WITH PENNY SIZE
            HAIL.

&&

LEE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:40 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe50 min
Jun 18, 11:06 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton39 min
Jun 18, 11:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Madison, Montgomery47 min
Jun 19, 5:15 AM EDTAreal Flood WarningINDRandolph9 hr
Jun 19, 7:48 AM EDTRiver Flood WarningINDDelaware, Randolph24 hr
Jun 19, 8:09 AM EDTSpecial Weather StatementINDRandolph21 min
Jun 19, 2:30 PM EDTSpecial Weather StatementINDHenry30 min
Jun 19, 2:42 PM EDTSpecial Weather StatementINDTipton33 min
Jun 19, 2:54 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 2:59 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 3:03 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton42 min
Jun 19, 3:33 PM EDTAreal Flood AdvisoryINDHamilton, Madison, Tipton4 hr
Jun 19, 3:44 PM EDTTornado WarningINDDelaware, Henry, Madison31 min
Jun 19, 4:04 PM EDTFlash Flood WarningINDHenry5 hr
Jun 19, 4:19 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tipton3 hr
Jun 19, 5:14 PM EDTAreal Flood AdvisoryINDCarroll, Howard, Tippecanoe3 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryINDBoone, Hamilton3 hr
Jun 19, 5:59 PM EDTFlash Flood WarningINDBoone, Hamilton6 hr
Jun 19, 6:10 PM EDTAreal Flood AdvisoryINDHancock, Marion3 hr
Jun 19, 6:30 PM EDTAreal Flood WarningINDDelaware, Henry, Randolph6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.